# SDR HNAA9691729

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 3461 - MIA-MCO - ON CLIMB-OUT, THE NR 1 ENGINE LOW OIL PRESSURE WARNING LIGHT CAME ON, PRESSURE DECREASED, AND THE CREW SHUT THE ENGINE DOWN.  THE AIRCRAFT TURNED BACK TO MIA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 ENGINE.  (M)
